×

Found 1,320 Documents (Results 1–100)

100
MathJax

Different kinds of submanifolds of almost Hermitian manifolds. (English) Zbl 1476.53018

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 59-90 (2021).
PDF BibTeX XML Cite

On Lie algebras of generalized Jacobi matrices. (English) Zbl 1477.17078

Fialowski, Alice (ed.) et al., Homotopy algebras, deformation theory and quantization. Selected papers based on the presentations at the conference, September 16 and 22, 2018, Poznań, Poland. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 123, 175-186 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Linear algebra. A basic course with exercises trainer. 6th revised edition. (Lineare algebra. Ein Grundkurs mit Aufgabentrainer.) (English) Zbl 1457.15001

Berlin: Springer Spektrum (ISBN 978-3-662-62615-3/pbk; 978-3-662-62616-0/ebook). x, 503 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Commutants in crossed product algebras for piecewise constant functions on the real line. (English) Zbl 1469.16053

Silvestrov, Sergei (ed.) et al., Algebraic structures and applications. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, SPAS 2017, Västerås and Stockholm, Sweden, October 4–6, 2017. Cham: Springer. Springer Proc. Math. Stat. 317, 427-444 (2020).
MSC:  16S35 16S36 16U70
PDF BibTeX XML Cite
Full Text: DOI arXiv

Positive fibered Lyapunov exponents for some quasi-periodically driven circle endomorphisms with critical points. (English) Zbl 1466.37028

Crovisier, Sylvain (ed.) et al., Some aspects of the theory of dynamical systems: a tribute to Jean-Christophe Yoccoz. Volume I. Paris: Société Mathématique de France (SMF). Astérisque 415, 181-193 (2020).
MSC:  37D25 37C55 37C60
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of solutions of nonautonomous neutral dynamical systems. (English) Zbl 1475.37032

MSC:  37C60 34K40 34K14
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software